# SDR HEEA0013484

- Difficulty date: March 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5736J
- Make and model: Bell 212
- Aircraft serial: 31140
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Transmitter
- Part number: 2594484
- Condition: Erratic
- Location: Flux Valve
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLUX VALVE HAS ERRATIC READINGS.
